# SDR CALA0800050

- Difficulty date: January 20, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N12322
- Make and model: Boeing 7373T0
- Aircraft serial: 23373
- Aircraft time: 68,580 hours, 31,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65479599
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABB WEB AT STATION 787-794 ABOVE STRINGER 25R HAS CORROSION.  REMOVED AND REPLACED INTERCOSTAL IN REF TO SRM 51-40-02 AND BOEING DRAWING 65-47959.
